# SDR SWIA2021071459476

- Difficulty date: March 5, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRGR 22R HAS MULTIPLE SPOTS OF CORROSION FROM FS319.00 TO FS333.00     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED STRINGER 22R IAW CRJ 700 SRM  51-42-06-001-001-A01, 51-42-21-001-001-A01 AND REO 670-53-21-2006, REV--, DATED 2021-04-17. COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED FORM337. NO WEIGHT CHANGE.
